Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Some Monte Carlo experiments in computing multiple integrals

Authors: P. Davis and P. Rabinowitz
Journal: Math. Comp. 10 (1956), 1-8
MSC: Primary 65.0X
MathSciNet review: 0076451
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] John Todd, Experiments in the solution of differential equations by Monte Carlo methods, J. Washington Acad. Sci. 44 (1954), 377–381. MR 67584
  • [2] Herman Kahn, Modification of the Monte Carlo method, Proceedings, Seminar on Scientific Computation, November, 1949, International Business Machines Corp., New York, N. Y., 1950, pp. 20–27. MR 0044896
  • [3] For more detail on these methods see: O. Taussky & J. Todd, ``The generation and testing of pseudo-random numbers on SEAC.'' To appear.
  • [4] Ibid.
  • [5] See, e.g., H. Kahn, loc. cit.
  • [6] G. Pólya and G. Szegö, Aufgaben und Lehrsätze aus der Analysis, Dover Publications, New York, N. Y., 1945 (German). MR 0015435
  • [7] Richtmyer, loc. cit.
  • [8] Arthur Sard, Best approximate integration formulas; best approximation formulas, Amer. J. Math. 71 (1949), 80–91. MR 29283,

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X

Additional Information

Article copyright: © Copyright 1956 American Mathematical Society